# SDR DALA2024020101455

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0180817) LEFT WING, TWO OPEN HOLE WITH CRACK INDICATION ON FRONT REAR SPAR TENSION FITTING AT RIB 27 AND ONE OPEN HOLE WITH CRACK INDICATION ON REAR SPAR TENSION FITTING AT RIB 27. LEFT WING, CRACK IN HOLES WERE REPAIRED I.A.W. ER/A 614787.
